Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2022, 5:16 PM EDT for 4 counties in Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2022, 5:16 PM EDT (21:16 UTC)
- Expired
- Apr 4, 2022, 5:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2065 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
443
WUUS52 KMFL 042116
SVRMFL
FLC011-021-051-099-042145-
/O.NEW.KMFL.SV.W.0033.220404T2116Z-220404T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
516 PM EDT Mon Apr 4 2022
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northeastern Collier County in southwestern Florida...
Southern Hendry County in southern Florida...
Northern Broward County in southeastern Florida...
Southwestern Palm Beach County in southeastern Florida...
* Until 545 PM EDT.
* At 516 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Felda to 6 miles east of Immokalee
to near Big Cypress Seminole Reservation, moving south at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ave Maria, Immokalee, Felda, Miccosukee Service Plaza and Hendry
Correctional.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2642 8156 2663 8157 2658 8127 2642 8087
2609 8077 2618 8121 2631 8160 2642 8162
TIME...MOT...LOC 2116Z 337DEG 12KT 2650 8155 2641 8132 2633 8106
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:44 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 4, 3:44 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Miami FL 344 PM EDT Mon Apr 4 2022 .SHORT TERM (Now through Tuesday)... The atmosphere is still conducive for the potential of strong to severe storms this afternoon and evening. Scattered showers and storms will continue to form along the frontal boundary, the sea breezes and outflow boundaries this afternoon and evening. Given the favorable parameters with cold temperatures aloft and steep lapse rates a few storms may become severe. Main hazards will be strong to damaging winds, hail up to 1 inch, and heavy downpours. Can not rule out an isolated tornado along boundary or sea breeze interactions. Activity will begin to diminish after sunset with activity mainly over the Atlantic waters overnight. Overnight lows tonight will be in the mid to upper 60s, with low to mid 70s over the east coast and coastal areas. Tuesday, the frontal boundary looks to lift out of the area with breezy southerly winds. Convection will develop along the seabreezes favoring northern portions of the CWA. Overall less shower and thunderstorm coverage tomorrow. As well as a diminished severe weather threat Tuesday, main concern will be heavy rainfall and lightning. Afternoon highs given the southerly wind flow will be in the upper 80s near 90 for some locations. .LONG TERM (Tuesday Night through Sunday)... Going into mid to late week, upper level flow will begin to gradually transition to a more WSW flow. Up to our north, a weak impulse will begin to move across the SE States. This will help take the old frontal boundary and push it northward. This may bring us a brief break in shower/T'storm activity, but nonzero POPs will remain as low level moisture will still be present along with some surface convergence along Sea/Gulf Breezes. A stronger trough will begin to take shape over the MS River Valley late in the week. Another stronger cold front is expected to slide southward through the state late Thursday and into Friday. This will again increase POPs across the region. Cannot rule out thunderstorm activity, but we'll monitor those probs through the workweek. Behind the front, temperatures will drop below average as CAA develops on the backside of the front. Expect a much drier pattern late in the weekend. && .AVIATION(18Z TAFS)... Showers and storms continue to develop along stalled frontal boundary. Sea breezes and outflow boundaries will allow for additional development. VCTS this afternoon for all terminals. Periods of MVFR or even IFR are possible in and around showers and thunderstorms and will be handled with amendments and TEMPOs. At KAPF, winds will shift around to the southwest in the afternoon as a Gulf breeze develops. Light winds overnight. Breezy at times gusty southerly winds tomorrow, with lower overall convective coverage. && .MARINE... Thunderstorms chances remain in place during the next couple of days, with periods of rough seas and gusty erratic winds with any storms. Winds will become breezy with SCEC conditions over the waters with southerly winds. High pressure shifts east over the western Atlantic with veering winds to the southwest during the latter part of the week ahead of another cold front moving into Florida. && .BEACHES... There is a moderate risk of rip currents for the Atlantic beaches. Winds will become breezy but veer to more southerly direction through mid-week. Rip current risk may increase along both coast towards the end of the week and weekend. && .PRELIMINARY POINT TEMPS/POPS... Miami 74 85 76 89 / 30 10 0 10 West Kendall 71 86 74 91 / 30 10 0 10 Opa-Locka 72 86 75 89 / 30 10 0 20 Homestead 72 86 74 88 / 30 10 0 10 Fort Lauderdale 73 86 76 88 / 30 20 0 20 N Ft Lauderdale 73 87 75 87 / 30 20 0 20 Pembroke Pines 71 86 74 89 / 30 10 0 20 West Palm Beach 71 85 73 88 / 40 20 0 30 Boca Raton 72 86 74 87 / 40 20 0 30 Naples 72 88 76 89 / 10 10 0 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Tuesday and Aviation/Marine...Kelly Tuesday Night through Monday...Frye Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 4, 5:00 PM EDT, 16 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 500 PM EDT Mon Apr 4 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051500- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 500 PM EDT Mon Apr 4 2022 ...Scattered Strong to Severe Storms Possible.. ...Localized Flooding Possible... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Scattered to numerous showers and thunderstorms will be possible through the evening. Strong to Severe storms will be possible. Strongest activity may produce strong to damaging winds, hail, and locally heavy rainfall. Hail: The strongest thunderstorms could contain hail up to the size of quarters. Wind: The strongest thunderstorms could contain wind gusts of greater than 58 mph. Tornadoes: An isolated tornado is possible with any of the strongest storms. Flooding: Heavy downpours from thunderstorms could lead to localized flooding. Waterspouts: A few waterspouts will be possible in association with showers and thunderstorms across the local waters and Lake Okeechobee. Rip Currents: A moderate risk of rip currents at Atlantic Beaches .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Shower and thunderstorm chances will begin decreasing on Tuesday, with a little drier conditions establishing by Wednesday. Then another front approaches the area in the Thursday/Friday timeframe, and brings increasing chances for showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however, individual spotters are encouraged to report high winds, hail, and flooding to the National Weather Service Forecast Office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Apr 4, 4:03 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Mon Apr 4 2022
FLZ073-075-174-042100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
403 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of southwest Miami-
Dade County through 500 PM EDT...
At 402 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pa-Hay-
Okee Overlook, or 14 miles west of Homestead General Airport. This
storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead General Airport, The Redland, Mahogany Hammock, Everglades
National Park, Pa-Hay-Okee Overlook and Royal Palm Ranger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2544 8100 2557 8070 2552 8053 2523 8068
2534 8097
TIME...MOT...LOC 2002Z 305DEG 4KT 2542 8077
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterLocal storm report, Apr 4, 4:22 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL LA BELLE 26.77N 81.44W
04/04/2022 E1.25 INCH HENDRY FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED QUARTER TO
ONE-HALF DOLLAR SIZED HAIL IN THE TOWN OF
LABELLE. TIME RADAR ESTIMATED.
&&
FRYESpecial weather statement, Apr 4, 4:24 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
424 PM EDT Mon Apr 4 2022
FLZ063-066-070-042100-
Hendry FL-Inland Collier County FL-Glades FL-
424 PM EDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of northwestern Collier,
northwestern Hendry and Glades Counties through 500 PM EDT...
At 424 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles north of
Brighton Seminole Reservation to near Venus to near Olga. Movement
was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle, Lakeport, Buckhead Ridge, Palmdale, Immokalee, Port La
Belle, Brighton Seminole Reservation, Felda, Ortona, Muse and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2714 8087 2719 8084 2717 8080 2713 8079
2704 8086 2686 8115 2664 8140 2644 8139
2642 8156 2694 8156 2703 8144 2703 8127
2712 8127 2712 8117 2720 8117 2721 8115
2721 8094
TIME...MOT...LOC 2024Z 321DEG 8KT 2721 8102 2706 8130 2678 8166
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SBLocal storm report, Apr 4, 4:26 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 3 SSE ORTONA 26.77N 81.27W
04/04/2022 E1.00 INCH HENDRY FL EMERGENCY MNGR
EMERGENCY MANAGERS REPORTED HAIL UP TO THE
SIZE OF QUARTERS. CAR REPORTED DENTED FROM
LARGE HAIL ALONG HWY 80 AT THE BORDER OF
GLADES AND HENDRY COUNTIES.
&&
FRYESpecial weather statement, Apr 4, 4:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Mon Apr 4 2022
FLZ069>071-073-075-042115-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
446 PM EDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe and northern Miami-Dade Counties
through 515 PM EDT...
At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles east of Copeland, or 11 miles northeast
of Everglades City, moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loop Road Ee Center, Carnestown, Big Cypress National Preserve and
Dade-Collier Training Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2591 8136 2616 8116 2594 8071 2576 8084
2567 8109
TIME...MOT...LOC 2046Z 308DEG 17KT 2593 8121
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SBSpecial weather statement, Apr 4, 5:08 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
508 PM EDT Mon Apr 4 2022
FLZ063-066-042145-
Hendry FL-Glades FL-
508 PM EDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of northern Hendry and
southwestern Glades Counties through 545 PM EDT...
At 507 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ortona to near
Charleston Park. Movement was southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clewiston, Labelle, Port La Belle, Ortona, Keri, Harlem and Lake
Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2680 8156 2685 8120 2675 8088 2659 8125
2658 8157
TIME...MOT...LOC 2107Z 293DEG 14KT 2680 8122 2666 8152
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
SBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:05 AM EDT | Special Marine Warning | MFL | 40 min | |
| Apr 4, 11:27 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Apr 4, 11:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Apr 4, 11:49 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| Apr 4, 12:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Apr 4, 12:50 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Apr 4, 1:02 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 28 min |
| Apr 4, 1:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Apr 4, 1:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Apr 4, 1:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 30 min |
| Apr 4, 1:46 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Apr 4, 2:12 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Apr 4, 2:12 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 33 min |
| Apr 4, 2:24 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Apr 4, 2:25 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Apr 4, 2:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Apr 4, 2:35 PM EDT | Special Marine Warning | MFL | 25 min | |
| Apr 4, 2:44 PM EDT | Special Weather Statement | MFL | Collier, Monroe | 61 min |
| Apr 4, 2:56 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 4, 2:58 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 62 min |
| Apr 4, 3:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 25 min |
| Apr 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Apr 4, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 31 min |
| Apr 4, 3:22 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Apr 4, 3:26 PM EDT | Special Marine Warning | MFL | 34 min | |
| Apr 4, 3:28 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 32 min |
| Apr 4, 3:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| Apr 4, 3:40 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 65 min |
| Apr 4, 3:45 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 30 min |
| Apr 4, 3:47 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 28 min |
| Apr 4, 3:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Apr 4, 4:03 PM EDT | Special Weather Statement | MFL | Monroe | 57 min |
| Apr 4, 4:14 PM EDT | Areal Flood Advisory | MFL | Collier | 81 min |
| Apr 4, 4:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 31 min |
| Apr 4, 4:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 30 min |
| Apr 4, 4:24 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Apr 4, 4:24 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 32 min |
| Apr 4, 4:41 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 34 min |
| Apr 4, 4:46 PM EDT | Special Weather Statement | MFL | Monroe | 29 min |
| Apr 4, 4:50 PM EDT | Areal Flood Advisory | MFL | Collier, Hendry | 3 hr |
| Apr 4, 5:08 PM EDT | Special Weather Statement | MFL | Hendry | 37 min |
| Apr 4, 5:27 PM EDT | Special Weather Statement | MFL | Monroe | 63 min |
| Apr 4, 5:37 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
| Apr 4, 5:43 PM EDT | Special Weather Statement | MFL | Hendry | 32 min |
| Apr 4, 5:51 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry | 24 min |
| Apr 4, 6:20 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.